Help relieve the symptoms of cold and flu, and get back to your old self, with Sudafed Mucus Day & Night Relief.
These tablets contain phenylephrine, caffeine and paracetamol, and provide effective relief from blocked noses, headache, sore throat, fever, and the aches or pains associated with flu.
Suitable for adults and children over 12 years. Follow the dosage instructions, taking the appropriate tablets during the day and night respectively. If symptoms persist, consult your doctor or pharmacist.
Most popular with customers in Denmark, Spain and Germany, but you can buy Sudafed Mucus Relief Day & Night 16s for delivery worldwide.
One of our Sudafed branded products.
Each Day Capsule contains: Paracetamol 500 mg, Caffeine 25 mg & Phenylephrine Hydrochloride 6.1 mg, Each Night Capsule contains: Paracetamol 500 mg & Phenylephrine Hydrochloride 6.1 mg.
- Storage Type: Ambient.
- Do not store above 25°C.
- Pack Type: Box.
Be the first to write a review about Sudafed Mucus Relief Day & Night 16s.
Would you like to write a review for Sudafed Mucus Relief Day & Night 16s?
Did you know that you could earn £0.30 in Reward Points for every Product review of 50 words or more that you write. Find out more.
Are you a Trade Customer?
Please get in touch if you are interested in pallet or container volumes of this product.
A member of our wholesale team will be in touch with you.Enquire Now
Become a Supplier
British Corner Shop has partnered with the UK Government (DIT), to be an export platform for UK suppliers.
Make your food and drink products available internationally.Enquire now